# SDR USAA2014032700006

- Difficulty date: March 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 76,663 hours, 34,796 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTURE FROM YVR COCKPIT & CABIN HAD OILY AIR SMELL FOR A SHORT TIME THEN WENT AWAY.  LATER DURING CRUISE FLIGHT ATTENDANT`S REPORTS THE SMELL HAS RETURNED. APU INLET WASH COMPLETED IAW JOB CARD 26L00021004 & 26L00021001, NO ODOR.
